# SDR 97FDEA00265

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Out Flow Valve
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CABIN PRESSURE EXCEEDED 10K FT SWITCH TO MANUAL CABIN CONTROL.  BUT STILL UNABLE TO KEEP BELOW 10K FT, PERFORMED ECAM AND CHECKLIST  ITEMS.  NOTE ON ECAM PRESS PAGE NOTICED FWD AND AFT NUMBER TWO VALVE OPEN REGARDLESS OF MODE.  CONFIRMED INOP DEFERRED MEL 21-44 CAT C C/N 0017036.  *S/D*  REMOVED NR 2 SYS AFT CABIN PRESSURE OUT FLOW VALVE 40HM AS PER M/M 21-31-12.  REMOVED AND REPLACED NR 2 SYS FWD CABIN PRESSURE OUTFLOW VALVE PER M/M 21-31-12.  OPERATIONAL TEST SATISFACTORY, CLEARED DMI.
